U.S. doctors online nowAsk doctors free
Ireland
A 58-year-old male asked:

I am on 45mg remeron for g a d. i reduced it to 30mg.is that o k.i am on 15mg lexapro (escitalopram)..after 1 year i still having nagging jittery feeling.is it meds?

1 doctor answer1 doctor weighed in
Dr. Paul Pyles
Addiction Medicine 34 years experience
Talk to your doctor : It is possible that your medications can make you feel "jittery". Also consider the possible role of caffeine. Some people are slow metabolizers. I would reduce my caffeine intake slowly. Talk to your doctor about any changes in your medication dosing. Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.